Journal Article

Resilient adaptive control of polytopic delay systems

Magdi S. Mahmoud

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 4, pages 453-463
Published in print December 2005 | ISSN: 0265-0754
Published online December 2005 | e-ISSN: 1471-6887 | DOI:
Resilient adaptive control of polytopic delay systems

Show Summary Details


This paper deals with the performance deterioration issue due in accuracies in controller implementation. It addresses the problem of resilient adaptive control problem for a class of state-delay systems with convex-bounded uncertainties against controller gain variations. Adaptive control schemes are constructed for the case of known gain perturbation bounds and then extended to accommodate unknown norm-bounded perturbations. All the developed results are conveniently expressed in linear matrix inequalities format. Detailed simulation results are presented to demonstrate the developed theory.

Keywords: adaptive control; time-delay systems; stability; non-fragile control

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.